MAUDE Adverse Event Report: MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038S-52
Medical Device Problem Codes Failure to Sense (1559); Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was atrial undersensing as well as no atrial sensing seen on the right ventricular (rv) lead.The lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD 2
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7571009
Report Number2649622-2018-09356
Device Sequence Number1760006
Product Code DXY
UDI-Device Identifier00643169325708
UDI-Public00643169325708
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2017
Device Model Number5038S-52
Device Catalogue Number5038S-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDR01 IPG